Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Brown, B.M. and Hinchcliffe, J. and Marletta, M. and Naboko, S. and Wood, I. (2009) THE ABSTRACT TITCHMARSH-WEYL M-FUNCTION FOR ADJOINT OPERATOR PAIRS AND ITS RELATION TO THE SPECTRUM. Integral Equations and Operator Theory, 63 (3). pp. 297-320. ISSN 0378-620X. (The full text of this publication is not available from this repository)

Brown, B.M. and Marletta, M. and Naboko, S. and Wood, I. (2008) BOUNDARY TRIPLETS AND M-FUNCTIONS FOR NON-SELFADJOINT OPERATORS, WITH APPLICATIONS TO ELLIPTIC PDES AND BLOCK OPERATOR MATRICES. Journal of the London Mathematical Society, 77 (3). pp. 700-718. ISSN 0024-6107. (The full text of this publication is not available from this repository)

This list was generated on Thu May 1 20:04:31 2014 BST.